Fedele, Renato (2007) New inequalities for tomograms in the probability representation of quantum states. [Pubblicazione in rivista scientifica]

Il contenuto (Full text) non è disponibile all'interno di questo archivio.
Tipologia del documento: Pubblicazione in rivista scientifica
Lingua: English
Titolo: New inequalities for tomograms in the probability representation of quantum states
Autori:
AutoreEmail
Fedele, Renato[non definito]
Autore/i: S. De Nicola, R. FEDELE, M.A. Man'ko, V.I. Man'ko
Data: 2007
Numero di pagine: 6
Dipartimento: Scienze fisiche
Numero identificativo: 10.1007/s11232-007-0092-2
URL ufficiale: http://www.springerlink.com/content/106500/?k=R.+F...
Titolo del periodico: THEORETICAL AND MATHEMATICAL PHYSICS
Data: 2007
Volume: 152
Numero: 2
Intervallo di pagine: pp. 1081-1086
Numero di pagine: 6
Parole chiave: tomographic map, symplectic tomography, entropic uncertainty relation, tomogram inequalities
Numero identificativo: 10.1007/s11232-007-0092-2
Depositato il: 20 Ott 2010 08:34
Ultima modifica: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6691

Abstract

New inequalities for symplectic tomograms of quantum states and their connection with entropic uncertainty relations in the framework of the probability representation of quantum mechanics.

Actions (login required)

Modifica documento Modifica documento